Alert archive / Arkansas / Flash Flood Warnings in 2024

Flash Flood Warning 41, NWS Tulsa, OK

November 4, 20246 counties in Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Nov 4, 2024, 6:56 PM CST for 6 counties in Arkansas; Adair County, Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2024, 6:56 PM CST (00:56 UTC)
Expired
Nov 5, 2024, 12:41 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 8:27 PM CSTFLASH FLOODRogers, ARRogers PD reported Rainbow Rd near the intersection with Northgate is impassable due to flooding. Report relayed via social media from Broadcast Media.
Nov 4, 8:30 PM CSTFLASH FLOODHuntsville, ARHigh water rescues ongoing across Madison county including locations of Huntsville, Kingston, and Witter. Relayed by broadcast media.
Nov 4, 9:22 PM CSTFLASH FLOOD5 N Huntsville, ARCounty Sheriff's office reports swift water rescue at Withrow Springs State Park. Report relayed via social media by Broadcast media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

378 
WGUS54 KTSA 050056
FFWTSA
ARC007-015-033-047-087-143-OKC001-050700-
/O.NEW.KTSA.FF.W.0041.241105T0056Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
656 PM CST Mon Nov 4 2024

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Crawford County in northwestern Arkansas...
  Western Madison County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Northwestern Franklin County in west central Arkansas...
  Eastern Adair County in northeastern Oklahoma...

* Until 100 AM CST Tuesday.

* At 656 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Additional rainfall amounts of 
  1 to 2.5 inches and locally higher are possible in the warned 
  area. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Fort Smith...                      Fayetteville...
  Springdale...                      Rogers...
  Bentonville...                     Van Buren...
  Siloam Springs...                  Berryville...
  Huntsville...                      Eureka Springs...
  Cedarville...                      Mountainburg...
  Natural Dam...                     Bella Vista...
  Lowell...                          Farmington...
  Alma...                            Pea Ridge...
  Prairie Grove...                   Gentry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3650 9432 3649 9352 3545 9407 3545 9444
      3564 9447 3564 9449 3624 9458

FLASH FLOOD...RADAR INDICATED

$$
3 follow-up statements
412 
WGUS74 KTSA 050313
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
913 PM CST Mon Nov 4 2024

ARC007-015-033-047-087-143-OKC001-050700-
/O.CON.KTSA.FF.W.0041.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Franklin AR-Madison AR-
Washington AR-Adair OK-
913 PM CST Mon Nov 4 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CST TUESDAY FOR 
BENTON, NORTHWESTERN CARROLL, CRAWFORD, WESTERN MADISON, WASHINGTON 
AR, NORTHWESTERN FRANKLIN AND EASTERN ADAIR COUNTIES...

At 913 PM CST, Thunderstorms producing heavy rain training across 
the warned area. Additional rainfall amounts of 0.5 to 2 inches and 
locally higher are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
Fort Smith...                      Fayetteville...
Springdale...                      Rogers...
Bentonville...                     Van Buren...
Siloam Springs...                  Berryville...
Huntsville...                      Eureka Springs...
Cedarville...                      Mountainburg...
Natural Dam...                     Bella Vista...
Lowell...                          Farmington...
Alma...                            Pea Ridge...
Prairie Grove...                   Gentry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3650 9432 3649 9352 3545 9407 3545 9444
      3564 9447 3564 9449 3624 9458

FLASH FLOOD...OBSERVED

$$
543 
WGUS74 KTSA 050330
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
930 PM CST Mon Nov 4 2024

ARC007-015-033-047-087-143-OKC001-050700-
/O.CON.KTSA.FF.W.0041.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Franklin AR-Madison AR-
Washington AR-Adair OK-
930 PM CST Mon Nov 4 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CST TUESDAY FOR 
BENTON, NORTHWESTERN CARROLL, CRAWFORD, WESTERN MADISON, WASHINGTON 
AR, NORTHWESTERN FRANKLIN AND EASTERN ADAIR COUNTIES...

At 930 PM CST, Thunderstorms producing heavy rain training across 
the warned area. Additional rainfall amounts of 1 to 2 inches and 
locally higher are possible in the warned area. Flash flooding is 
already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported swift water rescues in Madison
         county.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
Fort Smith...                      Fayetteville...
Springdale...                      Rogers...
Bentonville...                     Van Buren...
Siloam Springs...                  Berryville...
Huntsville...                      Eureka Springs...
Cedarville...                      Mountainburg...
Natural Dam...                     Bella Vista...
Lowell...                          Farmington...
Alma...                            Pea Ridge...
Prairie Grove...                   Gentry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3650 9432 3649 9352 3545 9407 3545 9444
      3564 9447 3564 9449 3624 9458

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
589 
WGUS74 KTSA 050641 RRA
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1241 AM CST Tue Nov 5 2024

ARC007-015-033-047-087-143-OKC001-050651-
/O.CAN.KTSA.FF.W.0041.000000T0000Z-241105T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Franklin AR-Madison AR-
Washington AR-Adair OK-
1241 AM CST Tue Nov 5 2024

...FLASH FLOOD WARNING FOR BENTON, NORTHWESTERN CARROLL, CRAWFORD, 
WESTERN MADISON, WASHINGTON AR, NORTHWESTERN FRANKLIN AND EASTERN 
ADAIR COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...

The heavier rains have shifted east of the area. However, areal 
flooding from the earlier rains continues.

&&

LAT...LON 3650 9432 3649 9352 3545 9407 3545 9444
      3564 9447 3564 9449 3624 9458

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 6:03 PM CST, 53 minutes earlier.

Area forecast discussion, Nov 4, 6:03 PM CST, 53 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
603 PM CST Mon Nov 4 2024

...New AVIATION...

.SHORT TERM...
(The rest of this afternoon )
Issued at 117 PM CST Mon Nov 4 2024

A line of strong to severe storms currently intersects Okfuskee,
Tulsa, and up towards Nowata. These storms have resulted in
several potential tornadoes, very strong winds, and hail. These
storms will continue to move northeast towards KS/MO. Additional
storms extend south into south-central OK that will be moving into
the area the next few hours. Any of these have the potential to
produce severe weather.

Regarding the rest of this afternoon and evening, a Tornado Watch
is in effect for the entire forecast area. Overall, the
convective environment will be characterized by 200-400 m2/s2
storm relative helicity, 1500-3000 J/Kg of MUCAPE, and 50+ kts of
effective bulk shear. The higher helicity and CAPE will focus
southeast of I-44, possibly implying a higher ceiling in terms of
potential in those areas, but any location may see additional
severe storm activity. In terms of timing, storms may continue to
impact the Tulsa area and points to the northwest through 4-6 PM.
The threat will continue for the rest of eastern Oklahoma through
7-9 PM. Then, for areas in AR, storms will increase the next few
hours and may persist through about midnight.

In terms of convective evolution, the western axis of the
instability and moisture will see a trend towards a more solid
line of storms with time. This line will be capable of producing
QLCS tornadoes, some of which may be strong, and damaging winds.
Ahead of the line, discrete supercells will likely initiate that
could produce all severe hazards.

In addition to the severe weather threat, there is also a flood
risk, especially across far eastern OK and northwest AR.
Precipitable water and integrated moisture transport remain near the
climatological max for this time of year. Additional rainfall this
afternoon and tonight will range from 1-4", with the lower amounts
generally found to the west and higher amounts in the east.
Considering the saturated soils, it will not take much to flood. The
WPC has issued a moderate (40+ percent chance) risk of excessive
rainfall leading to flash flooding for the eastern portions of the
area. The Flood Watch for portions of eastern OK was extended to
3Z this evening, with the remainder continuing until 3 AM tonight.

Temperatures will remain mild through the evening, but then cool
quickly tonight behind the front, down into the upper 40s to mid 50s
by dawn.

&&

.LONG TERM...
(Tonight through Monday)
Issued at 117 PM CST Mon Nov 4 2024

The storm system that brought the active weather the last few days
will weaken and shift to the northeast, putting an end to the active
weather period Tuesday. Any lingering showers will wrap up by noon.
Cooler and drier air will continue to spill in behind the cold
front, with highs struggling to get into the low to mid 60s across
the area. Skies will clear with sunshine returning by Tuesday
afternoon. Low temperatures for Wednesday morning will be chilly,
generally in the upper 30s to low 40s in the north, and mid 40s in
the south. Wednesday and Thursday also appear to be relatively quiet
weather days. High temperatures will remain the 60s with lows
warming up as southerly flow returns.

Ensemble guidance is looking more consistent now with the next storm
system impacting the area Friday to Saturday. This system will be
another closed low translating from the southwest to the northeast,
inducing moist southwest flow over the area. The low center will
not be as strong and it will be further west than the most recent
storm system, so the impacts will be less. Still, the pattern does
look favorable for a period of widespread rain and thunder.
Severe weather does not look likely, but some strong to marginally
severe storms may occur depending on the small-scale details.
Current ensemble guidance shows about 1" in the western portions
of the area diminishing to about a half inch in the eastern
portions of the area. Ridging and dry weather returns early next
week with near to slightly above normal temperatures.

&&

.AVIATION...
(00Z TAFS)
Issued at 602 PM CST Mon Nov 4 2024

Showers and thunderstorms ongoing across the CWA will continue to
lift northeast through the evening hours...with the greater
potential across Northwest Arkansas TAF sites. Within the
convection IFR/MVFR conditions and gusty winds are forecast.
Behind the main line of convection...scattered showers and IFR to
VFR conditions should continue this evening. Overnight
tonight...rain and storm chances remain possible with VFR
conditions becoming common as an upper level low lifts into the
region. Will continue with VCSH/VCTS and Tempo groups for timing
of precip through tonight. During the day Tuesday...rain chances
exit off to the east while the upper low lifts through the region.
MVFR ceilings are forecast during the morning hours and should
become more scattered VFR ceilings from west to east during the
afternoon hours. Winds through the period should mostly vary
between west and south behind the main line of convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  62  44  69 /  60  10   0   0
FSM   61  69  48  71 / 100  40   0   0
MLC   54  66  44  71 /  90  20   0   0
BVO   48  61  37  68 /  60   0   0   0
FYV   55  67  39  70 / 100  30   0   0
BYV   58  66  44  68 / 100  40   0   0
MKO   54  63  44  69 /  90  20   0   0
MIO   53  62  41  67 /  90  20   0   0
F10   51  62  43  69 /  60  10   0   0
HHW   58  66  46  71 /  90  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 3 AM CST Tuesday for OKZ076.

     Flood Watch until 9 PM CST this evening for OKZ049-053-058-063-
     068-069-072-074-075.

AR...Flood Watch until 3 AM CST Tuesday for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...06
LONG TERM....06
AVIATION...20
Hazardous weather outlook, Nov 4, 5:06 PM CST, 1 hour 50 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
506 PM CST Mon Nov 4 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
506 PM CST Mon Nov 4 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Far eastern and southeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Far eastern and southeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD and HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe weather is ongoing within a line of thunderstorms spreading across
far eastern Oklahoma and southeast Oklahoma and northwest Arkansas.
Tornadoes have been reported at times with storms along this corridor and
this risk will continue through the evening as the storms continue to
spread eastward. Heavy rains and flooding will remain a concern and
flooded roadways should be avoided.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY and WEDNESDAY...No Hazards.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY and SUNDAY...No Hazards.

EXTENDED DISCUSSION...
Another storm system will affect the area during the latter part
of the week, bringing additional chances for thunderstorms. These
storms may pose a limited threat for severe weather, although
some uncertainties persist in how large that threat will be.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Nov 4, 6:01 PM CST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
601 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     Tstm Wnd Dmg     Watts                   36.11N 94.57W
11/04/2024                   Adair              OK   Public

            Social media photo of broken power lines,
            large limbs, and some minor building damage.

&&

DH
Local storm report, Nov 4, 6:06 PM CST, 50 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
606 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Tornado          3 NNW Rogers            36.37N 94.13W
11/04/2024                   Benton             AR   Public

            Multiple social media photos of tornado on
            the ground near and west of town of Little
            Flock.

&&

DH
Local storm report, Nov 4, 6:22 PM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
622 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     Tornado          5 NNE Porum             35.42N 95.22W
11/04/2024                   Muskogee           OK   Storm Chaser

            Drone photo on social media of tornado on
            the ground.

&&

DH
Local storm report, Nov 4, 6:26 PM CST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
626 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     Tstm Wnd Dmg     Wagoner                 35.96N 95.37W
11/04/2024                   Wagoner            OK   Broadcast Media

            Social media photo shows tornado siren and
            power poles blown over.

&&

DH
Local storm report, Nov 4, 6:32 PM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
632 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tornado          4 ESE Eldon             35.90N 94.77W
11/04/2024                   Adair              OK   Storm Chaser

            Video on social media of tornado near town
            of Titanic.

&&

DH
Local storm report, Nov 4, 6:35 PM CST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
635 PM CST Mon Nov 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Tornado          6 WNW Box               35.63N 95.08W
11/04/2024                   Sequoyah           OK   Public

            Social media video of tornado touching down
            near Paradise Hill.

&&

DH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 7:41 PM CSTSpecial Weather StatementTSACarroll, Madison49 min
Nov 4, 7:51 PM CSTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Nov 4, 7:59 PM CSTFlash Flood WarningTSACarroll, Franklin, Madison5 hr
Nov 4, 8:11 PM CSTSpecial Weather StatementTSAFranklin19 min
Nov 4, 8:25 PM CSTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
Nov 4, 9:55 PM CSTSpecial Weather StatementTSACarroll35 min
Nov 5, 12:41 AM CSTAreal Flood WarningTSACarroll, Franklin, Madison25 hr
Nov 5, 12:41 AM CSTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington25 hr
Nov 5, 2:00 AM CSTAreal Flood WarningTSACrawford, Franklin, Sebastian24 hr
Nov 5, 2:22 AM CSTRiver Flood WarningTSACrawford, Franklin18 hr
Nov 5, 2:28 AM CSTRiver Flood AdvisoryTSAFranklin, Johnson, Logan21 hr
Nov 5, 12:52 PM CSTRiver Flood WarningTSACarroll7 hr
Nov 4, 6:00 PM CSTSpecial Weather StatementTSALeFlore30 min
Nov 4, 6:22 PM CSTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah4 hr
Nov 4, 7:28 PM CSTSpecial Weather StatementTSALeFlore32 min
Nov 4, 10:10 PM CSTFlash Flood WarningTSAAdair, Cherokee, Sequoyah3 hr
Nov 5, 2:16 AM CSTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware29 hr
Nov 5, 7:27 AM CSTRiver Flood WarningTSAAdair, Delaware18 hr

Nearby

Flash Flood Warnings in Arkansas, 2024Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.